[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Registration ::
:: Volume 4, Issue 2 (10-2013) ::
IJOR 2013, 4(2): 127-145 Back to browse issues page
Shape Optimization of an Arterial Bypass in Cardiovascular Systems
A.R. Nazemi , M.H. Farahi
Department of Applied Mathematics, School of Mathematical Sciences, Shahrood University of Technology, Shahrood, Iran , nazemi20042003@yahoo.com
Abstract:   (8248 Views)
A high performance numerical technique in the study of aorto-coronaric bypass anastomoses configurations using steady Stokes equations is presented. The problem is first expressed as an optimal control problem. Then, by using an embedding method, the class of admissible shapes is replaced by a class of positive Borel measures. The optimization problem in measure space is then approximated by a linear programming problem. The optimal measure representing optimal shape is approximated by solving this finite-dimensional linear programming problem. An illustrative example demonstrates the effectiveness of the method.
Keywords: Aorto-coronaric bypass anastomoses, Shape optimization, Optimal control, Stokes equation, Functional space, Linear programming
Full-Text [PDF 1747 kb]   (3769 Downloads)    
Type of Study: Original | Subject: Continuous Optimization
Received: 2012/12/19 | Accepted: 2013/08/4 | Published: 2014/10/31
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code


XML     Print



Volume 4, Issue 2 (10-2013) Back to browse issues page
مجله انجمن ایرانی تحقیق در عملیات Iranian Journal of Operations Research
Persian site map - English site map - Created in 0.06 seconds with 32 queries by YEKTAWEB 3877